MathSciNet Relay Station
MathSciNet bibliographic data
MR380381 (52 #1281) 46E15 (46B05)
Rosenthal, Haskell P. The Banach spaces $C(K)$ and $L\sp{p}(\mu )$. Bull. Amer. Math. Soc. 81 (1975), no. 5, 763–781.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement